# SDR USAA20110214SB028

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Condition: Arced
- Location: Sliding Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLIGHT CREW REPORTED THE WIRE RUNNING TO THE CAPTAIN'S L2 SLIDING WINDOW ARCED AT CLAMP.  MAINTENANCE REPAIRED WIRING AT L2 SLIDING WINDOW PER SWPM 20-10-13.  WINDOW HEAT CHECKS NORMAL.
